# SDR P5CA2025100300092

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 59,144 hours, 9,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BP573
- Part serial: 57447
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY (M5169) FUNCTION FAIL AND CAN NOT RE-CHARGE.( REPLACED POWER SUPPLY ASSY AND PERFORM POWER SUPPLY INSTALLATION TEST IAW AMM 33-51-04-000-803, AMM 33-51-04-400-803 AND AMM 33-51-04-900-803 REV 48A. THE RESULT WAS SATISFACTORY. )
